[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]



One suggestion when your BG is that high is to give that 5 units by
injection, rather than a pump bolus. If the high BG is the result of an
infusion set problem or problem with the site, or something mechanical with
the pump, the injection will help bring the BG back down to a manageable
level. Then you can sort out the details ....


mailto:email @ redacted

>To give you an update on my infection, when I went to bed last night, my BG
>was 279, so I bolused 5/U of Humalog.  This morning it was 319.  What the
>does this mean?  Guess I'll have to check my blood sugar in the middle of the
>night until this is past.  Gawd!  Being diabetic is SUCH a challenge.
>Thanks for all your support and good advice.
>Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/